# SDR AUS20030357

- Difficulty date: March 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 0301528030
- Condition: Faulty
- Location: Engine Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE NH HARNESS INTERNAL FAULT (OPEN CIRCUIT).
